Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 7898647, 8 pages
https://doi.org/10.1155/2017/7898647
Research Article

A New Mathematical Method for Solving Cuttings Transport Problem of Horizontal Wells: Ant Colony Algorithm

1School of Petroleum Engineering, China University of Petroleum, Qingdao 266580, China
2College of Energy Engineering, Yulin University, Yulin 719000, China
3Drilling Technology Research Institute, Shengli Petroleum Engineering Corporation, Sinopec, Dongying 257000, China
4Laojunmiao Oil Production Plant, Yumen Oilfield, Jiuquan 735000, China

Correspondence should be addressed to Liu Yongwang; moc.361@3002gnawgnoyuil

Received 19 March 2017; Revised 1 July 2017; Accepted 16 July 2017; Published 29 August 2017

Academic Editor: Jian G. Zhou

Copyright © 2017 Liu Yongwang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liu Yongwang, Liu Yu-ming, Qiu Heng-bin, and Bai Yan-feng, “A New Mathematical Method for Solving Cuttings Transport Problem of Horizontal Wells: Ant Colony Algorithm,” Mathematical Problems in Engineering, vol. 2017, Article ID 7898647, 8 pages, 2017. doi:10.1155/2017/7898647